Journal of Mathematics and Statistics

Quadratic Approximation for Singular Integrals

Mostefa Nadir

DOI : 10.3844/jmssp.2012.292.295

Journal of Mathematics and Statistics

Volume 8, Issue 2

Pages 292-295

Abstract

In this study we present a new approach based on a quadratic approximation for singular integrals of Cauchy type, by using a small technical we arrive to eliminate completely the singularity of this integral. Noting that, this approximation is destined to solve numerically all singular integral equations with Cauchy kernel type on an oriented smooth contour.

Copyright

© 2012 Mostefa Nadir. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.